# SDR SWAA2016060652385

- Difficulty date: May 13, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 42,923 hours, 24,988 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT ANGLE CRACKED AT BS 500B, STRINGER 26R.  R & R ANGLE IAW SRM & DWG.
